MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229706
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before the surgery, the endotracheal tube balloon was found to be leaking during the examination when anesthesia in the hospital.Replaced the endotracheal tube.Product didn't come in contact with patient.There was no patient impact.
 
Additional Manufacturer Narrative
H3: product analysis of the device found that visually, there was no damage in the construction of the device that would have resulted in the reported event.Functionally, a syringe was used to inject 15-cc of air into the cuff balloon and inflation and deflation occurred normally.The cuff was reinflated and deflated multiple times and there were no issues.A leak test was performed by submerging the cuff and the inflation assembly under water, on separate occasions, and no leaks were observed.Electrically, for further analysis, the resistance from end to end shall be less than 200 ohms and the actual measurements were 11.3 ohms (blue), 11.3 ohms (blue with white stripe), 15.8 ohms (red), 18.9 ohms (red with white stripe) in which all electrodes were within specification.In the returned condition, there was no out of specification condition that was related to the complaint.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21352639
Report Number1045254-2025-00405
Device Sequence Number8959929
Product Code ETN
UDI-Device Identifier00643169782587
UDI-Public00643169782587
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2024
Device Model Number8229706
Device Catalogue Number8229706
Device Lot Number0220469252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale